On the theory of integral representations of finite groups
Doklady Akademii Nauk, Tome 157 (1964) no. 3, pp. 506-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_3_a1,
author = {S. D. Berman},
title = {On the theory of integral representations of finite groups},
journal = {Doklady Akademii Nauk},
pages = {506--508},
year = {1964},
volume = {157},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_3_a1/}
}
S. D. Berman. On the theory of integral representations of finite groups. Doklady Akademii Nauk, Tome 157 (1964) no. 3, pp. 506-508. http://geodesic.mathdoc.fr/item/DAN_1964_157_3_a1/